Alexander Pankov
Alexander Pankov
Verified email at morgan.edu
Title
Cited by
Cited by
Year
Nonlinear Schrödinger equations with steep potential well
T Bartsch, A Pankov, ZQ Wang
Communications in Contemporary Mathematics 3 (04), 549-569, 2001
3062001
Bounded and almost periodic solutions of nonlinear operator differential equations
AA Pankov
Springer Science & Business Media, 2012
2482012
Periodic nonlinear Schr\" odinger equation with application to photonic crystals
A Pankov
arXiv preprint math/0404450, 2004
2342004
G-convergence and homogenization of nonlinear partial differential operators
AA Pankov
Springer Science & Business Media, 2013
1982013
Stepanov-like almost automorphic functions and monotone evolution equations
GM N’Guérékata, A Pankov
Nonlinear Analysis: Theory, Methods & Applications 68 (9), 2658-2667, 2008
1342008
Travelling waves and periodic oscillations in Fermi-Pasta-Ulam lattices
AA Pankov
World Scientific Publishing Company, 2005
1112005
Banach bundles and linear operators
MG Zaidenberg, SG Krein, PA Kuchment, AA Pankov
Russian Mathematical Surveys 30 (5), 115, 1975
1091975
Gap solitons in periodic discrete nonlinear Schrödinger equations
A Pankov
Nonlinearity 19 (1), 27, 2005
1022005
Numerical homogenization of nonlinear random parabolic operators
Y Efendiev, A Pankov
Multiscale Modeling & Simulation 2 (2), 237-268, 2004
982004
On some discrete variational problems
A Pankov, N Zakharchenko
Acta Applicandae Mathematica 65 (1-3), 295-303, 2001
852001
Periodic and decaying solutions in discrete nonlinear Schrödinger with saturable nonlinearity
A Pankov, V Rothos
Proceedings of The Royal Society A: Mathematical, Physical and Engineering …, 2008
652008
On a semilinear Schrödinger equation with periodic potential
A Pankov, K Pflüger
Anal., Theory, Meth., Appl, 1998
651998
Gap solitons in periodic discrete nonlinear Schrödinger equations II: A generalized Nehari manifold approach
A Pankov
Discrete & Continuous Dynamical Systems-A 19 (2), 419, 2007
642007
Numerical homogenization and correctors for nonlinear elliptic equations
Y Efendiev, A Pankov
SIAM Journal on Applied Mathematics 65 (1), 43-68, 2004
472004
Numerical homogenization of monotone elliptic operators
Y Efendiev, A Pankov
Multiscale Modeling & Simulation 2 (1), 62-79, 2003
462003
On decay of solutions to nonlinear Schrödinger equations
A Pankov
Proceedings of the American Mathematical Society 136 (7), 2565-2570, 2008
452008
Travelling waves in lattice dynamical systems
AA Pankov, K Pflüger
Mathematical methods in the applied sciences 23 (14), 1223-1235, 2000
452000
Stepanov-like almost automorphic solutions for nonautonomous evolution equations.
S Fatajou, NV Minh, GM N'guérékata, A Pankov
Electronic Journal of Differential Equations (EJDE)[electronic only] 2007 …, 2007
302007
STANDING WAVES OF THE DISCRETE NONLINEAR SCHRÖDINGER EQUATIONS WITH GROWING POTENTIALS.
G Zhang, A Pankov
Communications in Mathematical Analysis 5 (2), 2008
292008
Homogenization of nonlinear random parabolic operators
Y Efendiev, A Pankov
Advances in Differential Equations 10 (11), 1235-1260, 2005
292005
The system can't perform the operation now. Try again later.
Articles 1–20